English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Families of Siegel modular forms, L-functions and modularity lifting conjections

MPS-Authors
/persons/resource/persons235946

Panchishkin,  Alexei
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Panchishkin, A. (2011). Families of Siegel modular forms, L-functions and modularity lifting conjections. Israel Journal of Mathematics, 185(1), 343-368. doi:10.1007/s11856-011-0113-6.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2069-2
Abstract
There is no abstract available